In this note we study the limit of iterates of Lupas q-analogue of the Bernstein operators. Also, we introduce a new class of Bernstein-type operators which fix certain polynomials qualitative and quantitative results are established.


Octavian Agratini
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania


Bernstein polynomials; q-integers, Bhoman-Korovkin theorem; modulus of continuity.

Paper coordinates

O. Agratini, On certain q-analogues of the Bernstein operators, Carpathian Journal of Mathematics, 34 (2008), pp. 281-286, https://www.jstor.org/stable/43998926


About this paper


Carpathian Journal of Mathematics

Publisher Name

Department of Mathematics and Computer Science, North University of Baia Mare.

Print ISSN


Online ISSN

google scholar link

[1] Agratini, O., Linear operators that preserve some test functions, Int. J. Math. Math. Sci., 2006 ID 94136, pp. 11, DOI 10.1155/IJMMS
[2] Agratini, O. and Rus, I. A., Iterates of a class of discrete linear operators via contraction principel, Comment. Math. Univ. Carolin., 44 (2003), 3, 555-563
[3] Cárdenas-Morales, D., Garrancho, R and Muñoz-Delgado, F. ., Shape preserving approxim Bernstein-type operators which fix polynomials, Appl. Math. Comput., 182 (2006), 1615-1622
[4] Gonska, H., Kacsó, D. and Piful, P., The degree of convergence of over-iterated positive linear,  op Schriftenreihe des Fachbereichs Mathematik, SM-DU-600, 2005, Universität Duisburg 1-20
[5] King, J. P, Positive linear operators which preserve  x², Acta Math. Hungar., 99 (2003), No. 3, 203-208
[6] Lupas, A., A q-analogue of the Bernstein operator, University of Cluj-Napoca, Seminar on Numerical and Statistical Calculus, Preprint, No. 9 (1987), 85-92
[7] Ostrovská, S., q-Bernstein polynomials and their iterates, J. Approx. Theory, 123 (2003), 232-255.
[8] Ostrovská, S., On the Lupas q-analogue of the Bernstein operator, Rocky Mountain J. Math., 36(2006), Number 5, 1615-1629.
[9] Ostrovská, S., The first decade of the q-Bernstein polynomials: results and perspectives, J. Math. Anal. Approx. Theory, 2 (2007), No. 1, 35-51
[10] Phillips, G. M., Bernstein polynomials based on the q-integers, Ann. Numer. Math., 4 (1997), 511-518
[11] Phillips, G. M., Interpolation and Approximation by Polynomials, Springer- Verlag, 2003
[12] Shisha, O. and Mond, B., The degree of convergence of sequences of linear positive operators, Proc. Nat. Acad. Sci. USA, 60 (1968), 1196-1200 Faculty of Mathematics and Computer Science,


Related Posts